Banach Journal of Mathematical Analysis

On boundedness of a certain class of Hardy--Steklov type operators in Lebesgue spaces

V. D. Stepanov and E. P. Ushakova

Full-text: Open access

Abstract

$L_p-L_q$--boundedness of the map $f\to w(x)\int_{a(x)}^{b(x)}k(x,y)f(y)v(y)dy$ is described by different types of criteria expressed in terms of given parameters $p,q \in (0,\infty)$, strictly increasing boundaries $a(x)$ and $b(x)$, locally integrable weight functions $v,w$ and a positive continuous kernel $k(x,y)$ satisfying some growth conditions.

Article information

Source
Banach J. Math. Anal., Volume 4, Number 1 (2010), 28-52.

Dates
First available in Project Euclid: 27 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.bjma/1272374670

Digital Object Identifier
doi:10.15352/bjma/1272374670

Mathematical Reviews number (MathSciNet)
MR2593905

Zentralblatt MATH identifier
1193.26013

Subjects
Primary: 26D10: Inequalities involving derivatives and differential and integral operators
Secondary: 26D15: Inequalities for sums, series and integrals 26D07: Inequalities involving other types of functions

Keywords
Integral operators Lebesgue spaces weights boundedness

Citation

Stepanov, V. D.; Ushakova, E. P. On boundedness of a certain class of Hardy--Steklov type operators in Lebesgue spaces. Banach J. Math. Anal. 4 (2010), no. 1, 28--52. doi:10.15352/bjma/1272374670. https://projecteuclid.org/euclid.bjma/1272374670


Export citation

References

  • A.L. Bernardis, F.J. Martin-Reyes and P. Ortega Salvador, Weighted inequalities for Hardy-Steklov operators, Canad. J. Math. 59(2) (2007), 276–295.
  • A.L. Bernardis, F.J. Martin-Reyes and P. Ortega Salvador, Weighted weak type inequalities for generalized Hardy operators, J. Inequal. Appl., Art. ID 62426 (2006), 1–10.
  • T. Chen and G. Sinnamon, Generalized Hardy operators and normalizing measures, J. Ineq. Appl. 7 (2002), 829–866.
  • A. Gogatishvili and J. Lang, The generalized Hardy operators with kernel and variable integral limits in Banach function spaces, J. Inequal. Appl. 4 (1999), 1–16.
  • H.P. Heinig and G. Sinnamon, Mapping properties of integral averaging operators, Studia Math. 129 (1998), 157–177.
  • R. Oinarov, Two-sided estimates of the norm of some classes of integral operators, Proc. Steklov Inst. Math. 204(3) (1994), 205–214.
  • D. Prokhorov, Inequalities of Hardy type for a class of integral operators with measures, Anal. Math. 33 (2007), 199–225.
  • V.D. Stepanov, Weighted norm inequalities of Hardy type for the class of integral operators, J. London Math. Soc. 50 (1994), 105–120.
  • V.D. Stepanov and E.P. Ushakova, On integral operators with variable limits of integration, Proc. Steklov Inst. Math. 232 (2001), 290–309.
  • V.D. Stepanov and E.P. Ushakova, Hardy operator with variable limits on monotone functions, J. Funct. Spaces Appl. 1 (2003), 1–15.
  • V.D. Stepanov and E.P. Ushakova, On the geometric mean operator with variable limits of integration, Proc. Steklov Inst. Math. 260 (2008), 254–278.
  • V.D. Stepanov and E.P. Ushakova, Altenative criteria for the boundedness of Volterra integral operators in Lebesgue spaces, Math. Inequal. Appl. 12 (2009), no. 4, 873-889.